Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.752 5-летний Импакт фактор: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 23, 2020 Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i12.20
pages 1139-1152

Analytical and Numerical Solution for One-Dimensional Two-Phase Flow in Homogeneous Porous Medium

Michal Benes
Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University in Prague, Trojanova 13, 120 00 Prague, Czech Republic
Radek Fucik
Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University in Prague, Trojanova 13, 120 00 Prague, Czech Republic
Jiri Mikyska
Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University in Prague, Trojanova 13, 120 00 Prague, Czech Republic
Tissa H. Illangasekare
Center for Experimental Study of Subsurface Environmental Processes, Colorado School of Mines, USA

Краткое описание

The article presents a comparison of a semianalytical and a numerical approach to a one-dimensional flow-function model of two-phase flow through a homogeneous porous medium which is used for validation of more complex numerical models of two-phase flow. The flow-function model equation can be treated analytically to obtain an implicit formula for the saturation, which is resolved iteratively. This approach, originally derived by McWhorter and Sunada (1990; 1992), is used in its improved version so that we are able to readily obtain the wetting-phase saturation for all parameter values. To enlarge the class of admissible boundary and initial conditions, we propose another approach which relies on a numerical algorithm which solves the flow-function model equation, based on the finite-difference method in space and time, yielding values of the solution at given time moments and on a spatial grid of positions. Our approach is demonstrated in a series of one-dimensional computations showing the accuracy, efficiency, and generality of the proposed algorithms.


Articles with similar content:

Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
AN ADAPTIVE REDUCED BASIS COLLOCATION METHOD BASED ON PCM ANOVA DECOMPOSITION FOR ANISOTROPIC STOCHASTIC PDES
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 3
Heyrim Cho, Howard C. Elman
LES OF TRANSITIONAL FLOWS USING APPROXIMATE DECONVOLUTION
TSFP DIGITAL LIBRARY ONLINE, Vol.3, 2003, issue
Leonhard Kleiser, Steffen Stolz, Phillipp Schlatter
BLOCK AND MULTILEVEL PRECONDITIONING FOR STOCHASTIC GALERKIN PROBLEMS WITH LOGNORMALLY DISTRIBUTED PARAMETERS AND TENSOR PRODUCT POLYNOMIALS
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Ivana Pultarová
A Tailored Strategy for PDE-Based Design of Hierarchically Structured Porous Catalysts
International Journal for Multiscale Computational Engineering, Vol.6, 2008, issue 2
Gang Wang, Chris R. Kleijn, Marc-Olivier Coppens